# SDR IPXA2020022652495

- Difficulty date: February 14, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARC074463
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING O/B FLAP I/B FWD HINGE FAIRING FWD I/B SUPPORT CLIP IS CRACKED.REMOVED AND REPLACED CRACKED LT WING O/B FLAP I/B FWD HINGE FAIRING FWD I/B SUPPORT CLIP IAW MD-11 SRM 51-33-01. (MINOR)
